# SDR MASA200700166

- Difficulty date: March 27, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 23,344 hours, 17,597 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2835 TUS.  PILOT REPORTED THAT THE EMERGENCY LIGHT AT FLOOR LEVEL NEXT TO THE SERVICE DOOR WAS INOP.  MX FOUND THE WIRE CONNECTING THE LIGHT ASSY WAS DAMAGED.  REPAIRED THE WIRE, THE LIGHT OPS CHECKED GOOD.
